jlb1975 Posted December 3, 2011 Share Posted December 3, 2011 I have had problems controlling sleep, anxiety, and pain all in one. Also mind you, I have Adult ADHD! Believe it or not, I am being medicated daily for all issues. I am on a drug contract now, having to do a Urine sample every doctor visit. Currently my doctor has me taking Xanax 2mg q1 or 2 times daily to control anxiety and insomnia caused by the side effects of (D-Amphetamine salts) Adderall 25mg XR x1 per day, Vicodin ES x2 tabs once or twice daily or as needed for breakthrough pain, methadone(low dose) 10mg x1 per day for 10 days, then 7.5mg for 21 days, then 5 mg for 14 days, then 2.5 mg to taper off all opiates until day 60 passes. After I discontinue the opiates, I am to try non narcotic methods keeping(with hope) drug free, well at least on the opiate part, lol. Anyways, I've been on the opiates for 6 years, started in June 2006 with 90 Hydrocodone/APAP 10/325 each month from Kaiser Medical Center. This continued increasing by 2009 where I was up to taking 3 to 4 hydro's 3x a day(9-12 pills q day). Then in May of 2009, I was diagnosed with adult ADHD, anxiety disorder, and chronic pain issues having to do with the nerves around my spine, arthritis, and muscle spasms. At this time I was introduced to the Benzodiazipine Family(Xanax, clonozipam, Valium, Ativan, etc..). So here I was now on Adderall 20mg x1 per day for ADHD, Ativan 1mg twice per day for sleep and anxiety, a reduction of pain meds to x2 10mg Norco 3 times per day for pain, and 1 Soma 350mg tab (muscle relaxer)every 6 to 8 hours as needed for spasms. Now its December, 2011, I've been through 3 or four doctors, two physiologist, and one physical therapist. Currently I am stuck on all these medications with exceptions of avoiding the Soma tablets, plus not last but least, I am fighting to get off the opiates forever, but the withdraws tear me up mentally, emotionally, and physically, THEY SUCK. Anyways that's where the methadone comes in, of course at very low dose of 10mg tablets once a day. I've been on those for about a week now along with all the other ones except the Soma's. Oh that's right, also they had taken the ativan away about 9 months ago and now have me on the 2mg Xanax bars, taken 1 to 2 times daily for anxiety and sleep. I don't know why my liver, heart, and brain are still functioning just fine on all these medications, but they are, and my blood has been checked recently to prove it. People say drug combinations of such types can be fatal, if not carry a whole lot of side-effects when administered together. If anyone out there has his or her own opinion(s) or beliefs on this matter, please feel free to speak up. A wise man said once, "Every time we take one step, one breath, or one leap, we are at risk of loosing our lives, but are also bound to freewill, thus giving us another choice, a chance to change the way we conduct our lives.". I have exhausted my issues in writing, someone or anyone hit me back, tell me how you feel, or what your going through... THNX Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.